MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-14
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Arthropathy (4894)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-10-15 - equinoxe replicator plate 1.5mm o/s (b)(6), 300-20-02 - equinox square torque define screw drive kit (b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta) (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that an 88 yo male patient, who had a left primary anatomic shoulder replacement, was converted to a rtsa.The patient was happy until the cuff failed.The original stem was retained.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not being returned but will be requested.Device images were provided.Prosthesis wear was observed.No further information.This is 1 of 2 reports for this event.

Brand Name
EQUINOXE GLENOID, PEGGED BETA, LARGE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24464732
Report Number1038671-2026-00205
Device Sequence Number10277332
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Catalogue Number314-02-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale